# SDR AUS20010555

- Difficulty date: May 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: 89777601
- Condition: Unapproved Part
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) APU FIRE BOTTLE SQUIB FAULTY (MODIFIED). THE FIRING DEVICE HAD BEEN CUT OFF AND THE SQUIB USED AS A TRANSPORT BLANK. THE SQUIB HAD NOT BEEN REPLACED WHEN THE FIRE BOTTLE WAS FITTED TO THE AIRCRAFT. UNAPPROVED PART.
